# SDR IPXA10560107

- Difficulty date: May 23, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N54575
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL DAMAGED PANEL MARKED AS 4A AND REMOVED FOR  REPAIR PANEL P/N 143N5457-5, IDENTIFIED AS MAJOR REPAIR AND TRANSFERRED TO N/R 415799 FABRICATED REPLACEMENT PANEL IAW EO B757-5320-9692G 0559106 5-23-10 INSTALLED FLOOR PANEL 4A IAW M/M 53-01-01-4 UP TO STEP 8 0557234 0552922.
